preloder

Schedule

july, 2019

Filter Events

16jul12:00 am11:59 pmYou will have a small overnight assignment12:00 am - 11:59 pm MDT Keystone Conference Center

16jul8:00 am8:30 amRegistration8:00 am - 8:30 am MDT Keystone Conference Center

16jul8:30 am11:50 pmShuttle Departure from Keystone Conference Center to Keystone Ranch8:30 am - 11:50 pm MDT Keystone Conference Center

16jul9:00 am4:30 pmPre 1 Rocky Mountain Retreat9.5 hrs CE including Wednesday9:00 am - 4:30 pm MDT Keystone Conference Center

16jul9:00 am10:30 amHow We Got Here9:00 am - 10:30 am MDT Keystone Conference Center

16jul10:30 am10:45 amBeverage Break (complimentary)10:30 am - 10:45 am MDT Keystone Conference Center

16jul10:45 am12:00 pmExtreme Self-Care10:45 am - 12:00 pm MDT Keystone Conference Center

16jul12:00 pm1:00 pmLunch (complimentary)12:00 pm - 1:00 pm MDT Keystone Conference Center

16jul1:00 pm2:30 pmHow Adults Change1:00 pm - 2:30 pm MDT Keystone Conference Center

16jul2:30 pm2:45 pmBeverage Break (complimentary)2:30 pm - 2:45 pm MDT Keystone Conference Center

16jul2:45 pm4:00 pmGrowing Wise2:45 pm - 4:00 pm MDT Keystone Conference Center

16jul4:00 pm4:30 pmOur Best Selves4:00 pm - 4:30 pm MDT Keystone Conference Center

16jul4:30 pm11:50 pmShuttle Departure from Keystone Ranch to Keystone Conference Center4:30 pm - 11:50 pm MDT Keystone Conference Center

17jul8:00 am8:30 amContinental Breakfast (complimentary – located at Keystone Conference Center)8:00 am - 8:30 am MDT Keystone Conference Center

17jul8:00 am7:00 pmSymposium Registration8:00 am - 7:00 pm MDT Keystone Conference Center

17jul8:30 am12:15 pmPre 1 (continued) Rocky Mountain Retreat9.5 hrs CE including Tuesday8:30 am - 12:15 pm MDT Keystone Conference Center

17jul8:30 am10:30 amImmunity to Change8:30 am - 10:30 am MDT Keystone Conference Center

17jul10:30 am12:00 pmPre-Symposium Session (Optional)10:30 am - 12:00 pm MDT Keystone Conference Center

17jul10:30 am12:00 pmPre 21.5 hrs CE10:30 am - 12:00 pm MDT Keystone Conference Center

17jul10:30 am10:45 amBeverage Break (complimentary)10:30 am - 10:45 am MDT Keystone Conference Center

17jul10:45 am11:30 amOwning Our Strengths10:45 am - 11:30 am MDT Keystone Conference Center

17jul11:30 am12:15 pmMaking it Happen11:30 am - 12:15 pm MDT Keystone Conference Center

17jul12:15 pmAdjourn12:15 pm MDT Keystone Conference Center

17jul12:30 pm1:30 pmLunch on Your Own12:30 pm - 1:30 pm MDT Keystone Conference Center

17jul1:30 pm3:30 pmPre-Symposium Sessions (optional)1:30 pm - 3:30 pm MDT Keystone Conference Center

17jul1:30 pm3:30 pmPre 3 / Pre 42 hrs CE1:30 pm - 3:30 pm MDT Keystone Conference Center

17jul3:45 pm4:45 pmPre-Symposium Sessions (optional)3:45 pm - 4:45 pm MDT Keystone Conference Center

17jul3:45 pm4:45 pmPre 5 / Pre 61 hr CE3:45 pm - 4:45 pm MDT Keystone Conference Center

17jul5:00 pm6:00 pmPre-Symposium Sessions (optional)5:00 pm - 6:00 pm MDT Keystone Conference Center

17jul5:00 pm6:00 pmPre 7 / Pre 81 hr CE5:00 pm - 6:00 pm MDT Keystone Conference Center

17jul6:15 pm7:45 pmPre 9Food as Medicine: The Dash Prescription (1.5 hrs CE)6:15 pm - 7:45 pm MDT Keystone Conference Center

17jul6:15 pm7:45 pmPre-Symposium Dinner Session (optional)6:15 pm - 7:45 pm MDT Keystone Conference Center

18jul7:00 am7:00 pmSymposium Registration7:00 am - 7:00 pm MDT Keystone Conference Center

18jul7:30 am8:00 amContinental Breakfast (complimentary)7:30 am - 8:00 am MDT Keystone Conference Center

18jul8:00 am9:30 amEducational Sessions8:00 am - 9:30 am MDT Keystone Conference Center

18jul8:00 am9:30 amA1 / A2 / A3 / A4 / A5 / A68:00 am - 9:30 am MDT Keystone Conference Center

18jul9:00 am6:00 pmNNPS Store9:00 am - 6:00 pm MDT Keystone Conference Center

18jul9:30 am10:00 amBeverage Break (complimentary)9:30 am - 10:00 am MDT Keystone Conference Center

18jul10:00 am11:15 amKN Keynote: Advancing Your Nurse Practitioner Career: What is Your Next Step1 hr CE10:00 am - 11:15 am MDT Keystone Conference Center

18jul10:00 am11:15 amKeynote Address & Awards Ceremony10:00 am - 11:15 am MDT Keystone Conference Center

18jul11:30 am1:00 pmSS2 / SS3 / SS4Non-Certified11:30 am - 1:00 pm MDT Keystone Conference Center

18jul11:30 am1:00 pmLuncheon Sessions (optional – non-certified)11:30 am - 1:00 pm MDT Keystone Conference Center

18jul12:00 pm6:30 pmBook Displays & Sales12:00 pm - 6:30 pm MDT Keystone Conference Center

18jul12:00 pm6:30 pmBook Sellers12:00 pm - 6:30 pm MDT Keystone Conference Center

18jul1:30 pm3:00 pmB1 / B2 / B3 / B4 / B5 / B61.5 hrs CE1:30 pm - 3:00 pm MDT Keystone Conference Center

18jul1:30 pm3:00 pmEducational Sessions1:30 pm - 3:00 pm MDT Keystone Conference Center

18jul3:00 pm3:30 pmBeverage Break (complimentary)3:00 pm - 3:30 pm MDT Keystone Conference Center

18jul3:30 pm5:00 pmEducational Sessions3:30 pm - 5:00 pm MDT Keystone Conference Center

18jul3:30 pm5:00 pmC1 / C2 / C3 / C4 / C5 / C61.5 hrs CE3:30 pm - 5:00 pm MDT Keystone Conference Center

18jul5:00 pm6:30 pmPROFESSIONAL EXHIBITS5:00 pm - 6:30 pm MDT Keystone Conference Center

18jul5:00 pm6:30 pmOpening of Exhibits/Reception (complimentary buffet)5:00 pm - 6:30 pm MDT Keystone Conference Center

19jul7:00 am7:00 pmSymposium Registration7:00 am - 7:00 pm MDT Keystone Conference Center

19jul7:00 am7:00 pmPosters on Display7:00 am - 7:00 pm MDT Keystone Conference Center

19jul7:15 am7:45 am“Walk & Talk” Around the Lake (optional – non-certified)7:15 am - 7:45 am MDT Keystone Conference Center

19jul7:30 am8:00 amContinental Breakfast (complimentary)7:30 am - 8:00 am MDT Keystone Conference Center

19jul8:00 am9:30 amEducational Sessions8:00 am - 9:30 am MDT Keystone Conference Center

19jul8:00 am9:30 amD1 / D2 / D3 / D4 / D5 / D6 / D71.5 hrs CE8:00 am - 9:30 am MDT Keystone Conference Center

19jul9:00 am1:00 pmPROFESSIONAL EXHIBITS9:00 am - 1:00 pm MDT Keystone Conference Center

19jul9:00 am1:00 pmExhibits Open9:00 am - 1:00 pm MDT Keystone Conference Center

19jul9:00 am4:00 pmBook Displays & Sales9:00 am - 4:00 pm MDT Keystone Conference Center

19jul9:00 am4:00 pmBook Sellers9:00 am - 4:00 pm MDT Keystone Conference Center

19jul9:00 am6:00 pmNNPS Store9:00 am - 6:00 pm MDT Keystone Conference Center

19jul9:30 am10:00 amBeverage Break (complimentary)9:30 am - 10:00 am MDT Keystone Conference Center

19jul10:00 am11:30 amEducational Sessions10:00 am - 11:30 am MDT Keystone Conference Center

19jul10:00 am11:30 amE1 / E2 / E3 / E4 / E5 / E6 / E71.5 hrs CE10:00 am - 11:30 am MDT Keystone Conference Center

19jul11:00 am1:00 pmBag Lunch Served in Exhibit Hall (complimentary)11:00 am - 1:00 pm MDT Keystone Conference Center

19jul12:15 pm1:45 pmEF Ethics Forum: Social Determinants of Health and the Nurse Practitioner’s Role1.5 hrs CE12:15 pm - 1:45 pm MDT Keystone Conference Center

19jul2:00 pm3:00 pmF1 Nurse Practitioner Burnout: Preventable or Inevitable?1 hr CE2:00 pm - 3:00 pm MDT Keystone Conference Center

19jul2:00 pm3:00 pmEducational Session2:00 pm - 3:00 pm MDT Keystone Conference Center

19jul3:00 pm3:15 pmBeverage & Snack Break (complimentary)3:00 pm - 3:15 pm MDT Keystone Conference Center

19jul3:15 pm6:15 pmWS1 / WS2 / WS32.5 hrs CE3:15 pm - 6:15 pm MDT Keystone Conference Center

19jul3:15 pm6:15 pmWorkshops (optional)3:15 pm - 6:15 pm MDT Keystone Conference Center

19jul3:15 pm4:45 pmEducational Session3:15 pm - 4:45 pm MDT Keystone Conference Center

19jul3:15 pm4:45 pmG1 Legislative Update: Nurse Practitioner Advocacy—from Random to Intentional1.5 hrs CE3:15 pm - 4:45 pm MDT Keystone Conference Center

19jul4:45 pm5:15 pmAuthors Present Posters (complimentary beverages)4:45 pm - 5:15 pm MDT Keystone Conference Center

19jul4:45 pm5:15 pmAuthors Present Posters0.5 hr CE4:45 pm - 5:15 pm MDT Keystone Conference Center

19jul5:30 pm6:15 pmEducational Sessions5:30 pm - 6:15 pm MDT Keystone Conference Center

19jul5:30 pm6:15 pmH1 / H2 / H3 / H4 / H50.75 hr CE5:30 pm - 6:15 pm MDT Keystone Conference Center

19jul6:30 pm8:00 pmDinner Session (optional)6:30 pm - 8:00 pm MDT Keystone Conference Center

19jul6:30 pm8:00 pmJ1 COPD: Utilizing the 2019 GOLD Guidelines to Effectively Manage COPD in the Ambulatory Setting1.5 hrs CE6:30 pm - 8:00 pm MDT Keystone Conference Center

20jul7:00 am5:00 pmPosters on Display7:00 am - 5:00 pm MDT Keystone Conference Center

20jul7:00 am5:00 pmSymposium Registration7:00 am - 5:00 pm MDT Keystone Conference Center

20jul7:30 am10:30 amWorkshops (optional)7:30 am - 10:30 am MDT Keystone Conference Center

20jul7:30 am8:45 amBreakfast Session (optional – non-certified)7:30 am - 8:45 am MDT Keystone Conference Center

20jul7:30 am10:30 amWS4 / WS5 / WS6 / WS72.5 hrs CE7:30 am - 10:30 am MDT Keystone Conference Center

20jul7:30 am8:45 amSS8 Women’s Health – ContraceptionNon-Certified7:30 am - 8:45 am MDT Keystone Conference Center

20jul9:00 am10:30 amL1 / L2 / L31.5 hrs CE9:00 am - 10:30 am MDT Keystone Conference Center

20jul9:00 am10:30 amEducational Sessions9:00 am - 10:30 am MDT Keystone Conference Center

20jul9:00 am12:00 pmPROFESSIONAL EXHIBITS9:00 am - 12:00 pm MDT Keystone Conference Center

20jul9:00 am12:00 pmExhibits Open/Book Displays & Sales9:00 am - 12:00 pm MDT Keystone Conference Center

20jul9:00 am12:00 pmBook Sellers9:00 am - 12:00 pm MDT Keystone Conference Center

20jul9:00 am6:00 pmNNPS Store9:00 am - 6:00 pm MDT Keystone Conference Center

20jul10:30 am12:00 pmBrunch Served in Exhibit Hall (complimentary)10:30 am - 12:00 pm MDT Keystone Conference Center

20jul12:00 pm1:00 pmM1 / M2 / M3 / M4 / M5 / M61 hr CE12:00 pm - 1:00 pm MDT Keystone Conference Center

20jul12:00 pm1:00 pmEducational Sessions12:00 pm - 1:00 pm MDT Keystone Conference Center

20jul1:00 pm1:30 pmAuthors Present Posters0.5 hr CE1:00 pm - 1:30 pm MDT Keystone Conference Center

20jul1:00 pm1:30 pmAuthors Present Posters (complimentary beverages)1:00 pm - 1:30 pm MDT Keystone Conference Center

20jul1:30 pm3:00 pmN1 / N2 / N3 / N4 / N5 / N6 / N71.5 hrs CE1:30 pm - 3:00 pm MDT Keystone Conference Center

20jul1:30 pm3:00 pmEducational Sessions1:30 pm - 3:00 pm MDT Keystone Conference Center

20jul3:00 pm3:30 pmAuthors Present Posters (complimentary beverages)3:00 pm - 3:30 pm MDT Keystone Conference Center

20jul3:00 pm3:30 pmAuthors Present Posters0.5 hr CE3:00 pm - 3:30 pm MDT Keystone Conference Center

20jul3:30 pm5:00 pmEducational Sessions3:30 pm - 5:00 pm MDT Keystone Conference Center

20jul3:30 pm5:00 pmO1 / O2 / O3 / O4 / O5 / O61.5 hrs CE3:30 pm - 5:00 pm MDT Keystone Conference Center

20jul6:00 pmTwilight’s Highlights (free time to enjoy the area)6:00 pm MDT Keystone Conference Center

21jul12:15 am12:45 amPreventive Treatment Strategies in Adults and Pediatric Patients12:15 am - 12:45 am MDT Keystone Conference Center

21jul7:00 am10:00 amPosters on Display7:00 am - 10:00 am MDT Keystone Conference Center

21jul7:00 am12:00 pmSymposium Registration7:00 am - 12:00 pm MDT Keystone Conference Center

21jul7:00 am7:30 amHome “Stretch” (optional – non-certified)7:00 am - 7:30 am MDT Keystone Conference Center

21jul7:00 am7:30 amHS Home “Stretch”Non-Certified7:00 am - 7:30 am MDT Keystone Conference Center

21jul7:30 am8:00 amAuthors Present Posters0.5 hr CE7:30 am - 8:00 am MDT Keystone Conference Center

21jul7:30 am8:00 amAuthors Present Posters (complimentary continental breakfast)7:30 am - 8:00 am MDT Keystone Conference Center

21jul8:00 am9:30 amP1 / P2 / P3 / P4 / P51.5 hr CE8:00 am - 9:30 am MDT Keystone Conference Center

21jul8:00 am9:30 amEducational Sessions8:00 am - 9:30 am MDT Keystone Conference Center

21jul9:00 am1:00 pmNNPS Store9:00 am - 1:00 pm MDT Keystone Conference Center

21jul9:30 am9:45 amBeverage Break (complimentary)9:30 am - 9:45 am MDT Keystone Conference Center

21jul9:45 am2:30 pmR1 The Bridge: A Comprehensive Headache Education Program4 hrs CE9:45 am - 2:30 pm MDT Keystone Conference Center

21jul9:45 am2:30 pmEducational Seminar9:45 am - 2:30 pm MDT Keystone Conference Center

21jul9:45 am10:45 amEducational Sessions9:45 am - 10:45 am MDT Keystone Conference Center

21jul9:45 am10:45 amQ1 / Q2 / Q3 / Q4 / Q51 hr CE9:45 am - 10:45 am MDT Keystone Conference Center

21jul9:45 am10:15 amDiagnosing Headache in Adults and Pediatrics Patients9:45 am - 10:15 am MDT Keystone Conference Center

21jul10:15 am10:45 amRisk Factors, Clinical Course, and Barriers to Care in Adults and Pediatric Patients10:15 am - 10:45 am MDT Keystone Conference Center

21jul10:45 am11:15 amPathophysiology10:45 am - 11:15 am MDT Keystone Conference Center

21jul11:15 am11:45 amAcute Treatment Strategies in Adults and Pediatric Patients11:15 am - 11:45 am MDT Keystone Conference Center

21jul11:45 am12:15 pmLunch provided (complimentary)11:45 am - 12:15 pm MDT Keystone Conference Center

21jul12:45 pm1:00 pmBeverage Break (complimentary)12:45 pm - 1:00 pm MDT Keystone Conference Center

21jul1:00 pm2:00 pmUse of Procedures: Nerve Blocks, Nerve Stimulators, and OnabotulinumtoxinA1:00 pm - 2:00 pm MDT Keystone Conference Center

21jul1:00 pm2:00 pmBehavioral and Non-Pharmacological Strategies in Complex Headache Patients1:00 pm - 2:00 pm MDT Keystone Conference Center

21jul2:00 pm2:30 pmWrap-up, Q&A2:00 pm - 2:30 pm MDT Keystone Conference Center

X